MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE?; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE?; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939186401010
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event: date of event was approximated to 08/01/2025 as the exact event date was not reported.
 
Event or Problem Description
It was reported that balloon rupture occurred.4.0mm x 100mm x 150cm coyote balloon catheter was advanced for dilation.During procedure the balloon burst during inflation without reaching the burst rated pressure.The procedure was completed.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported that balloon rupture occurred.4.0mm x 100mm x 150cm coyote balloon catheter was advanced for dilation.During procedure the balloon burst during inflation without reaching the burst rated pressure.The procedure was completed.There were no patient complications as a result of this event.It was further reported that the patient was treated for a peripheral arterial disease at the superficial femoral artery (sfa) for the sterling balloon and tibial artery for the coyote.The target lesion was approximately above 90% stenosis, not tortuous, and moderately to severely calcified.The balloon ruptured at the first inflation while taking the it up at below burst pressure.
 
Additional Manufacturer Narrative
B3 - date of event: date of event updated.

Brand Name
COYOTE?
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23041763
Report Number2124215-2025-64263
Device Sequence Number21304684
Product Code LIT
UDI-Device Identifier08714729797364
UDI-Public(01)08714729797364(17)260104(10)30792818
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2026
Device Model NumberH74939186401010
Device Catalogue NumberH74939186401010
Device Lot Number0030792818
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer09/22/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date10/17/2025
Date Device Manufactured01/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown